Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have cramps and bleeding after taking Misoprostol. How do I know if I had an abortion?

hi ... my name is nayeli .... yesturday i bought 4 pills ... misoprostal ... the person who sold them to me told me to take one by mouth and the other three by down there ... i started having huge cramps last night and started bleeding alot ... the thing is what should be the effects if earlier i went to the bathroom and i m not really bleeding any more .. how can you know if i did have an abortion ??
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The pills you have taken are effective for abortion of less than 7 weeks gestation. To know whether the abortion is complete, you will have to get an ultrasound scan done after the cramps and bleeding stop completely.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor